About associate

dr. sc. Martina Stojić

Title: Postdoctoral student
Location: 206
Public phone number:5837
E-mail: E-mail
Official web page URL: https://web.math.pmf.unizg.hr/~stojic/
Department: Zavod za topologiju
PhD graduation year:2017




integrated undergraduate and graduate

Published papers recorded in the Croatian Scientific Bibliography Database (CROSBI)

Note: this list of papers is located in an maintained by the Ruđer Bošković Institute which is in charge of the Croatian Scientific Bibliography Database (CROSBI). This link will take you to the appropriate CROSBI page of this person, containing a list of papers they have themselves entered in the database.

Show CROSBI records
For further information and for instructions on changing the above data, please contact help@bib.irb.hr.

List of select publications

1. S. Meljanac, Z. Škoda, M. Stojić, Lie algebra type noncommutative phase spaces are Hopf algebroids, Letters in Mathematical Physics, 107:3, 475-503 (2017)

2. Z. Škoda, M. Stojić, Hopf algebroids with balancing subalgebra, Journal of Algebra, 598:445-469 (2022)

3. M. Stojić, Scalar extension Hopf algebroids, Journal of Algebra and its Applications (2023)